# SDR DHL9972716C

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 LWR COWL LWR BELLY SKIN BETWEEN RIBS NR 6 AND NR 8 DENTED AND OIL CANNING.  CUT OUT DAMAGE AREA AT NR 1 ENG LWR COWL LWR BELLY SKIN BETWEEN RIBS NR 6 NR 8 PER B727 SRM 54-10-3, FIG 5 11 X 16, CLEANED AREA, TREATED AND PRIMED PER B727 SRM 51-10-2, INSTALLED REPAIR PARTS PER B727 STM 54-10-3, MAT USED A) DOUBLER .040 2024T3 16 X 15, B) SKIN .032 2024T3 11 X 16 NR 6369.
